# SDR UPS03441313

- Difficulty date: September 1, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D BS 1241-1244,  RBL 8 - 11 BELOW FLOOR CANTED BULKHEAD APU FUEL LINE CLOSEOUT PANEL FWD RT CORNER BULGE UP AND RIVET SHEARED.  CORROSION BLEND OUT 0.035 X 1.5 X 4 INCH.  EXISTING DOUBLER REMOVED AND NEW EXTENDED DOUBLER REPAIR AS PER RS R53-48-35075 AND ENGINEERING FILE NUMBER 747-53-20156.
